MAUDE Adverse Event Report: Medline Industries, LP Medline; TOWEL,OR,DSP,ST,BLUE,DLX,2/PK,40PK/CS

Medline Industries, LP Medline; TOWEL,OR,DSP,ST,BLUE,DLX,2/PK,40PK/CS
Catalog Number MDT2168202
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pack of towels was used and there was a considerable shed of lint.
 
Additional Manufacturer Narrative
It was reported that the pack of towels was used and there was a considerable shed of lint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
Medline
Common Device Name
TOWEL,OR,DSP,ST,BLUE,DLX,2/PK,40PK/CS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
haley barclay
three lakes drive
northfield, IL 60093--275
MDR Report Key50916384
Report Number1417592-2026-52142
Device Sequence Number12206951
Product Code FRL
UDI-Device Identifier20080196743480
UDI-Public20080196743480
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMDT2168202
Device Lot Number26026020027
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale